# SDR DLM88020909

- Difficulty date: August 5, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 29,558 hours, 23,066 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Casting
- Part number: 59388301
- Condition: Broken
- Location: L/E Wing 0 Slat
- Component: Casting, 59388301
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

LEFT WING PULLEY SUPPORT CASTING BROKEN AFT OF 0 SLAT       STA XCW 121. CABLE FRAYED SAME LOCATION CABLE 209 SEG B     ZERO SLAT EXTEND CABLE. N/R CARD 70 FOUND DURING LETTER     CK J-1                                                      CA RPLD SUPPORT CASTING AND CABLE.
